# SDR MALA060606

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 23,156 hours, 25,058 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Part number: 6226520009
- Part serial: 3016
- Condition: Failed
- Location: Nr 2 Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMM 2 DISPLAY WENT BLANK ON CLIMB-OUT.  RADIO FUNCTIONS NORMAL.  REMOVED AND REPLACED NR 2 COMM CONTROL HEAD.  ALL CHECKS GOOD.
